Alert archive / New Hampshire / Tornado Warnings in 2018
Tornado Warning 2, NWS Gray, ME
NWS Gray, ME issued this tornado warning at Jun 18, 2018, 3:12 PM EDT for Grafton County, New Hampshire. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2018, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 18, 2018, 4:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Grafton County, NH
The radar
The Burlington radar (KCXX), 119 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:23 PM EDT | TSTM WND DMG | Easton, NH | TREES AND WIRES DOWN. |
| Jun 18, 3:23 PM EDT | TSTM WND DMG | Easton, NH | TREES AND WIRES DOWN ON ROUTE 116. |
| Jun 18, 3:32 PM EDT | TORNADO | 3 Nw Lincoln, NH | HIKER FILMED SMALL TORNADO FROM MOUNT PEMIGEWASSETT. CIRCULATION CLEARLY IN CONTACT WITH THE GROUND EMANATING FROM STRONG CYCLONIC ROTATION AT CLOUD BASE. |
| Jun 18, 3:35 PM EDT | FUNNEL CLOUD | Lincoln, NH | PICTURE OF FUNNEL CLOUD TAKEN FROM NEAR INTERSTATE 93. |
| Jun 18, 3:37 PM EDT | FUNNEL CLOUD | Lincoln, NH | PICTURE OF FUNNEL CLOUD TAKEN FROM NEAR INTERSTATE 93. |
| Jun 18, 3:38 PM EDT | TSTM WND DMG | Woodstock, NH | TREES AND WIRES DOWN ON ROUTE 112. |
| Jun 18, 4:00 PM EDT | TSTM WND DMG | 3 Se Lost River, NH | MULTIPLE TREES DOWN ON ROUTE 118. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:49 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
090
WFUS51 KGYX 181912
TORGYX
NHC009-182000-
/O.NEW.KGYX.TO.W.0002.180618T1912Z-180618T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Gray ME
312 PM EDT MON JUN 18 2018
The National Weather Service in Gray Maine has issued a
* Tornado Warning for...
Northeastern Grafton County in northern New Hampshire...
* Until 400 PM EDT.
* At 312 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles northeast of Haverhill, or 13 miles southwest
of Littleton, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Woodstock around 330 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Easton, Landaff, Benton, Bath, Lisbon, Waterville Valley, Livermore,
Sugar Hill and Thornton.
This also includes... Franconia Notch, Cannon Mountain, Franconia
Ridge, Mount Lafayette, and AMC Greenleaf Hut.
This includes Interstate 93 between mile markers 96 and 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4410 7201 4421 7196 4414 7140 4391 7155
TIME...MOT...LOC 1912Z 290DEG 25KT 4414 7193
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ekster3 follow-up statements
066
WWUS51 KGYX 181925
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
325 PM EDT MON JUN 18 2018
NHC009-182000-
/O.CON.KGYX.TO.W.0002.000000T0000Z-180618T2000Z/
Grafton NH-
325 PM EDT MON JUN 18 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EAST
CENTRAL GRAFTON COUNTY...
At 324 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Lincoln, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lincoln, Franconia, Woodstock, Benton, Easton, Waterville Valley,
Livermore, Landaff and Thornton.
This also includes...
Franconia Notch, Franconia Ridge, AMC Lonesome Lake Hut, South
Kinsman Mountain, and Mount Flume.
This includes Interstate 93 between mile markers 99 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4408 7187 4417 7184 4413 7141 4395 7152
TIME...MOT...LOC 1924Z 288DEG 25KT 4411 7180
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
mle658
WWUS51 KGYX 181941
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
341 PM EDT MON JUN 18 2018
NHC009-182000-
/O.CON.KGYX.TO.W.0002.000000T0000Z-180618T2000Z/
Grafton NH-
341 PM EDT MON JUN 18 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EAST
CENTRAL GRAFTON COUNTY...
At 340 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lincoln, moving southeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lincoln, Woodstock, Waterville Valley, Livermore and Thornton.
This also includes...
Mount Flume, Mount Osceola, Mount Tecumseh, and Greeley Ponds.
This includes Interstate 93 between mile markers 99 and 102.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4402 7172 4412 7164 4408 7144 4395 7152
TIME...MOT...LOC 1940Z 296DEG 32KT 4405 7162
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
mle461
WWUS51 KGYX 181959
SVSGYX
Severe Weather Statement
National Weather Service Gray ME
359 PM EDT MON JUN 18 2018
NHC009-182009-
/O.EXP.KGYX.TO.W.0002.000000T0000Z-180618T2000Z/
Grafton NH-
359 PM EDT MON JUN 18 2018
...THE TORNADO WARNING FOR EAST CENTRAL GRAFTON COUNTY WILL EXPIRE AT
400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern New Hampshire.
LAT...LON 4402 7172 4412 7164 4408 7144 4395 7152
TIME...MOT...LOC 1959Z 290DEG 25KT 4401 7146
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this tornado warning went out at Jun 18, 12:10 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 12:10 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1210 PM EDT Mon Jun 18 2018
.SYNOPSIS...
A Southwest flow ahead of an approaching cold front will bring
very warm and humid conditions to the area today. Some areas on
Monday will see heat index values break 95 degrees. The
atmosphere destabilizes significantly during this afternoon
with widespread thunderstorms expected. Once the front moves
though tonight, temperatures will moderate a little bit.
Another cold front moving through on Wednesday will push
temperatures down to near normal before they start rising again
toward next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1159 AM Update: Noontime regional radar imagery shows a broken
line of convection extending from southern Quebec south and west
into far upstate New York. This convection is well ahead of the
surface cold front...and lines up with a subtle surface trough
and mid level impulse. The airmass south and east of this
feature is destabilizing...but slowly with both temperatures and
dewpoints lagging previous forecast. Thus...expect this activity
to gradually increase in intensity as it moves towards our
forecast area...reaching northern zones between 1 and 2pm. Deep
layer shear is ample...generally around 40kts in the 0-6km
layer. This will support some organized updrafts if we can
realize the instability...with the best threat for this being
over the southern two thirds of NH and far southwestern Maine.
Biggest threat is certainly wind with the strong winds aloft but
the aforementioned updraft organization...some hail is possible
and an isolated tornado is not completely out of the question
although pretty large surface dewpoint depression negates this
being a significant threat. More likely is heavy rainfall given
PWATs now moving above 1.5" and some potential for training
/albeit fast moving/ storms as their motion increasingly becomes
aligned with the mid level flow.
As for changes...have lowered temperatures and dewpoints given
late morning observational trends...with the remainder of the
forecast in good shape at this time.
853 AM Update: Updates this hour include adjusting PoPs to
increase them in shower/storm activity over northern sections in
line with morning KGYX 88D radar trends. Otherwise...have issued
a beach hazards statement along the coast for cold water
hazards. Other changes were minor and to match the near term
with morning observational trends.
615 AM...HRRR doing a solid job with morning showers moving
through, and based on it, should see the showers and weak
convection in Quebec cross the CWA by 12-13Z. After that thing
should heat up quickly, and rest of forecast looks good. HRRR
showing two rounds of convection, one around 19-21Z and another
around 00Z, both have severe potential although first line may
end up better severe threat, and second line may be the flooding
threat, but this remains to be seen.
Previously...In the immediate future, a couple of of bands of
showers will moves across the nrn and ern zones thru early this
morning, these are depicted fairly well by the HRRR, which clear
them out of the ern zones by 12Z. I suspect the HRRR may be
hanging on them too long, but wither way they should be
weakening as they move thru and not amount too much by the time
the cross the CWA, despite some lightning currently N of KBTV/.
Further west toward Ottawa, the front has been fairly active
overnight as well, and the HRRR does bring some SHRA/TSRA across
the far nrn zones this morning, but the concern for severe will
be this afternoon into this evening.
But first, let's discuss the heat. Pretty decent low to mid
lvl WSW jet moving through today with 850 temps surging to
around 20C this afternoon, so, mixing down these warm temps
should not be a problem, and wind direction should provide
additional in the southern areas due to the downslope. The
downslope will help keep Tds down a bit, but they will still get
well into the 60s to around 70 in some spots, and this will
produce heat index values in the mid 90s to around 100 in much
of the southern half of NH, and SW ME. HEat indices will
probably reach into the 90s across much of the CWA today, with
only the mid-coast, and the ME mountains missing out. I did
extend the heat advisory into Cumberland county as interior
areas , especially on the coastal side of Sebago Lake, should
get into criteria, as well and the coastal areas around
Portland. Probably on the other side of Casco Bay, near
Brunswick and definitely Harpswell, HI values will stay below
90.
On to the t-storms this afternoon. Most of the storms associated
with the immediate front will likely not move into the northern
until late in the afternoon, and we'll talk about these in the
tonight part of the discussion. Still will have to watch for any
storm that do pop up this afternoon. Good capping with warm mid
lvls should keep them from getting too strong, but if anything
can break the cap, they will have plenty of fuel to work with,
and a rotating supercell is not out of the question, given
decent shear and plenty of instability, and despite weak mid
level lapse rates.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Line of storms associated with frontal will likely cross into
the mountains between 4 and 6 pm. This line will be the best chc
for any severe weather as it traverses the CWA from NW-SE
during the late afternoon and evening. Best chance will be away
from the coast in ME and central and northern NH, but cannot
rule out a line that makes pretty close to the coast. Wind
damage will be on threat from these storms, as will lightning,
as there should be a fair mount of it. The other issue the flash
flood potential as air mass will be quit moist / PWs of 2+
inches/, and with front slowing as it crosses the CWA, should
set up an env that favors back-building of storms, especially
this evening.
As the line of showers heads into srn zones late this evening,
should the threats diminish, although will likely see another
weaker line move into the mtns mid-late evening, before that
washes out. Models suggest decent NW flow behind the front, ,
which should dry out the mountains, but as is often the case,
will the winds down south of the mountains? My guess is probably
not until sunrise, and this will keep the low level moisture in
at the surface, and produce fog, and a muggy night, with lows
ranging from around 60 in the north, to the mid to upper 60s in
the south.
Any early morning clouds and fog should mix out quickly Tue
morning, with dry NW winds picking up, and generally sunny
skies. The downslope should allow for temps in the lows 80s in
the south, and generally 75-80 in the north.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A cold front with very little moisture associated with it will
move across the region late Wed. Behind the front temps will be
cooler and near normal with dry conditions through the end of
the work week. On Sat a warmer return southwest flow will
develop in advance of the next system approaching from the
midwest. More humid conditions will develop late Sat into Sun.
By Sunday the upper trof is progged to move across the region
producing unsettled weather.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
Short Term...Coastal fog/stratus should mix out after sunrise
this morning with VFR expected into the afternoon. a Line of
TSRA with strong wind gusts will move thru during the late
afternoon into the evening, and conds behind the line should
keep MVFR to IFR flight restrictions thru a good part of the
night at all terminal except for KHIE, and maybe KLEB. VFR
expected Tuesday.
Long Term...VFR conditions Tue through Fri.
&&
.MARINE...
Short Term...No real changes to forecast thinking, with SCA in
place for later today through most of tonight in SW flow ahead
of a cold front.
Long Term...light winds Tue night will increase from the
southwest Wed ahead of an approaching cold front. Winds may
approach SCA conditions briefly over the outer waters late Wed.
A cold front moves across the waters Wed night shifting winds to
the northwest and continuing Thu. High pressure becomes centered
over the waters Thu night and Fri with light variable winds.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Heat Advisory until 7 PM EDT this evening for MEZ018-019-023-
024.
Beach Hazards Statement until 8 PM EDT this evening for
MEZ023>028.
NH...Heat Advisory until 7 PM EDT this evening for NHZ005>015.
Beach Hazards Statement until 8 PM EDT this evening for NHZ014.
MARINE...Small Craft Advisory until 8 AM EDT Tuesday for ANZ150-152-154.
&&
NEAR TERM...ArnottHazardous weather outlook, Jun 18, 2:52 PM EDT, 20 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 252 PM EDT Mon Jun 18 2018 MEZ023-024-NHZ014-191900- Coastal York-Coastal Cumberland-Coastal Rockingham- 252 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ018-019-NHZ005>013-015-191900- Interior York-Interior Cumberland-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Western And Central Hillsborough- 252 PM EDT Mon Jun 18 2018 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ025>028-191900- Sagadahoc-Lincoln-Knox-Coastal Waldo- 252 PM EDT Mon Jun 18 2018 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Strong to severe thunderstorms are possible through this evening generally in the 3pm to 8pm timeframe with damaging winds and heavy rain being the greatest threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-021-022-NHZ001-002-191900- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Kennebec-Interior Waldo- Northern Coos-Southern Coos- 252 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are possible through this evening generally in the 3pm to 8pm timeframe with damaging winds and heavy rain being the greatest threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ020-NHZ003-004-191900- Androscoggin-Northern Grafton-Northern Carroll- 252 PM EDT Mon Jun 18 2018 ...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Maine and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-191900- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 252 PM EDT Mon Jun 18 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Strong to severe thunderstorms are expected this afternoon and evening...generally in the 4pm to 9pm timeframe with damaging winds and frequent lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ARNOTT
In the hours before
Special weather statement, Jun 18, 2:49 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
249 PM EDT MON JUN 18 2018
NHZ002-003-181930-
Northern Grafton-Southern Coos-
249 PM EDT MON JUN 18 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN COOS AND
NORTHEASTERN GRAFTON COUNTIES...
At 249 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Waterford to Plainfield. Movement was
east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Littleton, Bethlehem, Lincoln, Haverhill, Franconia, Pinkham Notch,
Mount Washington, Wells River Village, Woodstock, Carroll, Lisbon,
Jefferson, Bath, Dalton, Jackson, Wells River, Benton, Easton,
Landaff and Lyman.
This includes Interstate 93 between mile markers 101 and 125.
This also includes...
Franconia Notch, Cannon Mountain, North Twin Mountain, Franconia
Ridge, and Mount Jefferson.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4424 7205 4426 7206 4436 7160 4431 7104
4424 7116 4424 7125 4415 7130 4412 7134
4421 7139 4421 7142 4410 7138 4400 7154
4413 7204 4419 7206
TIME...MOT...LOC 1849Z 286DEG 29KT 4436 7193 4426 7242
mleThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:28 AM EDT | Beach Hazards Statement | GYX | Rockingham | 11 hr |
| Jun 18, 2:49 PM EDT | Special Weather Statement | GYX | Grafton | 41 min |
| Jun 18, 3:00 PM EDT | Tornado Warning | GYX | Carroll, Coos, Grafton | 30 min |
| Jun 18, 3:09 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 51 min |
| Jun 18, 3:20 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 40 min |
| Jun 18, 3:50 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 40 min |
| Jun 18, 3:54 PM EDT | Tornado Warning | GYX | Carroll, Grafton | 36 min |
| Jun 18, 3:58 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Coos, Grafton | 47 min |
| Jun 18, 4:24 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 3 hr |
| Jun 18, 4:47 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Sullivan | 58 min |
| Jun 18, 5:21 PM EDT | Special Weather Statement | GYX | Grafton | 24 min |
| Jun 18, 5:24 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Hillsborough, Merrimack, Rockingham, Sullivan | 51 min |
| Jun 18, 5:50 PM EDT | Areal Flood Advisory | GYX | Carroll | 3 hr |
| Jun 18, 5:51 PM EDT | Severe Thunderstorm Warning | GYX | Hillsborough, Merrimack, Rockingham, Strafford | 54 min |
| Jun 18, 6:09 PM EDT | Special Weather Statement | GYX | Carroll | 51 min |
| Jun 18, 6:17 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 43 min |
Nearby
Tornado Warnings in New Hampshire, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.